# SDR ARWA20040703

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 76,193 hours, 27,470 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER APP TAKEOFF POWER HEARD BANG ON LEFT HAND SIDE WING.  INSPECTED LEFT HAND WING IN ACCORDANCE WITH MM 57-00; NO OBVIOUS DEFECTS NOTED.  ALSO INSPECTED LEFT HAND MAIN LANDING GEAR AND DOORS IN ACCORDANCE WITH MM 32-10-0, NO OBVIOUS DEFECTS NOTED.  PERFORMED ENGINE RUN UP AND TAXI IN ACCORDANCE WITH MM 9-00 AND 71-00.  ALL PARAMETERS NORMAL; PERFORMED FLIGHT CONTROL CHECK AND FOUND TO BE NORMAL IN ACCORDANCE WITH MM 27-00.  COULD NOT DUPLICATE FAULT AT THIS TIME.
